# SDR IXXA110015S

- Difficulty date: January 26, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 70,992 hours, 16,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1582 S39l/R
- Part time: 70,992 hours, 16,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSP FOUND CORROSION IN AFT WASTE SERVICE PAN AREA AT STA 1582 STRINGER 39 LT AND 39 RT.  REPAIR WAS ACCOMPLISHED IAW SRM 51-30-01, DWG 146T3248, SRM 51-40-02, SRM 53-00-03, MM 38-32-03-01 AND MM 05-51-24/201.
